American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Daniel Labardini-Fragoso, Max Neumann-Coto and Martha Takane. Cones and convex bodies with modular face lattices. Proc. Amer. Math. Soc. 140 (2012) 4337-4350.
Abstract, references, and article information   
View Article: PDF

[2] S. Evdokimov and I. Ponomarenko. Schemes of a finite projective plane and their extensions. St. Petersburg Math. J. 21 (2010) 65-93. MR 2553053.
Abstract, references, and article information   
View Article: PDF

[3] B. Requejo and Juan B. Sancho. A characterization of the projective line. Proc. Amer. Math. Soc. 133 (2005) 3097-3101. MR 2159790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan Day and Bjarni Jónsson. The structure of non-Arguesian lattices. Bull. Amer. Math. Soc. 13 (1985) 157-159. MR 799801.
Abstract, references, and article information   
View Article: PDF

[6] Ulrich Faigle and Christian Herrmann. Projective geometry on partially ordered sets . Trans. Amer. Math. Soc. 266 (1981) 319-332. MR 613799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Israel Halperin. On the transitivity of perspectivity in continuous geometries . Trans. Amer. Math. Soc. 44 (1938) 537-562. MR 1501981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William F. Osgood. On infinite regions . Trans. Amer. Math. Soc. 17 (1916) 333-344. MR 1501046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Meyer G. Gaba. A set of postulates for general projective geometry . Trans. Amer. Math. Soc. 16 (1915) 51-61. MR 1500999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert L. Moore. A note concerning Veblen's axioms for geometry . Trans. Amer. Math. Soc. 13 (1912) 74-76. MR 1500906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frederick William Owens. The introduction of ideal elements and a new definition of projective $n$-space . Trans. Amer. Math. Soc. 11 (1910) 141-171. MR 1500858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Josiah Royce. The relation of the principles of logic to the foundations of geometry . Trans. Amer. Math. Soc. 6 (1905) 353-415. MR 1500718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eliakim Hastings Moore. On the projective axioms of geometry . Trans. Amer. Math. Soc. 3 (1902) 142-158. MR 1500592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eliakim Hastings Moore. Errata: ``On the projective axioms of geometry'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 142--158; 1500592] . Trans. Amer. Math. Soc. 3 (1902) 501. MR 1500457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1